# SDR MZZA2010041400007

- Difficulty date: April 8, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 35,296 hours, 13,288 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

N1 78 PERCENT / 96 PERCENT DIFFERENTIAL IN T/O THRUST.  THRUST LEVERS SPLIT 20 DEG.  AUTOTHROTTLE ENGAGED.  PERFORMED EEC BITE PER FIM 73-00 TASK 801.  NO FAULTS.  PERFORMED A/T BITE PER FIM 22-31 TASK 801.  NO FAULTS.  OPS CHECKED A/T SYS PER AMM 22-31-00.  TESTS PASSED.  SUSPECT INTERMITTENT FAULT.  OK TO CONTINUE.
